MAUDE Adverse Event Report: ZOLL RESPICARDIA, INC. REMEDE SYSTEM; IMPLANTED PHRENIC NERVE STIMULATOR FOR CENTRAL SLEEP APNEA

ZOLL RESPICARDIA, INC. REMEDE SYSTEM; IMPLANTED PHRENIC NERVE STIMULATOR FOR CENTRAL SLEEP APNEA
Model Number 1100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 12/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Following a lead revision on (b)(6) 2025, the patient developed redness and swelling at the device pocket beginning in mid (b)(6).These symptoms progressed, and the patient underwent a pocket revision on (b)(6) 2025.At the follow up visit on (b)(6) 2026, persistent erythema and swelling were again noted, and therapy activation was postponed.No device malfunction was identified, and the patient's condition was reported to be improving.On 29jan2026, partial clinical information was received from the site, including a wound culture result showing few staphylococcus epidermidis, confirmation that laboratory testing had been performed (values not provided), continued improvement in pocket appearance, no additional procedures planned, and a scheduled follow up visit.Additional documentation from the site remains pending.Clinical safety reviewed the submitted information on 30jan2026.Based on available records, the adverse event represents a continuation of the same pocket complication that began in mid (b)(6) and required the pocket revision on (b)(6) 2025.Because the event resulted in a surgical intervention, it meets criteria for a serious adverse event (sae).No device malfunction has been identified.The clinical appearance and submitted photo raised suspicion for a localized infection; however, culture findings were non-confirmatory, no physician diagnosis of infection was reported, and the patient's condition has been noted to be improving.

Brand Name
REMEDE SYSTEM
Common Device Name
IMPLANTED PHRENIC NERVE STIMULATOR FOR CENTRAL SLEEP APNEA
Manufacturer (Section D)
ZOLL RESPICARDIA, INC.
12400 whitewater dr suite 150
minnetonka MN 55343
Manufacturer (Section G)
ZOLL RESPICARDIA, INC.
12400 whitewater dr suite 150
minnetonka MN 55343
Manufacturer Contact
kevin bentley
12400 whitewater dr suite 150
minnetonka, MN 55343
6122865999
MDR Report Key24273487
Report Number3009144177-2026-00023
Device Sequence Number10030607
Product Code PSR
UDI-Device Identifier00857688007391
UDI-Public(01)00857688007391
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P160039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date09/20/2026
Device Model Number1100
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Initial Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexMale
Patient Weight77 KG
Patient EthnicityNon Hispanic
Patient RaceWhite